About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 180184, 7 pages
http://dx.doi.org/10.1155/2013/180184
Research Article

On Dimension Extension of a Class of Iterative Equations

College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China

Received 31 January 2013; Accepted 13 March 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Juan Su and Xinhan Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This investigation aims at studying some special properties (convergence, polynomial preservation order, and orthogonal symmetry) of a class of r-dimension iterative equations, whose state variables are described by the following nonlinear iterative equation: . The obtained results in this paper are complementary to some published results. As an application, we construct orthogonal symmetric multiwavelet with additional vanishing moments. Two examples are also arranged to demonstrate the correctness and effectiveness of the main results.